# SDR DALA2023110509105

- Difficulty date: October 18, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,219 hours, 17,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 CABIN FLOOR STRUCTURE SECTION 41. FRONT FACE OF FLOOR BEAM STA 246 WITH STIFFENER BROKEN LBL 40. CORRECTIVE ACTION: CABIN FLOOR STRUCTURE SECTION 41 FRONT FACE OF FLOOR BEAM STA 246 LBL 40. STIFFENER WAS REPLACED I.A.W B 767-400 ER/A 612861- 14 (0044905)
